ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Porous Media
インパクトファクター: 1.49 5年インパクトファクター: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN 印刷: 1091-028X
ISSN オンライン: 1934-0508

巻:
巻 22, 2019 巻 21, 2018 巻 20, 2017 巻 19, 2016 巻 18, 2015 巻 17, 2014 巻 16, 2013 巻 15, 2012 巻 14, 2011 巻 13, 2010 巻 12, 2009 巻 11, 2008 巻 10, 2007 巻 9, 2006 巻 8, 2005 巻 7, 2004 巻 6, 2003 巻 5, 2002 巻 4, 2001 巻 3, 2000 巻 2, 1999 巻 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v21.i2.30
pages 145-160

NUMERICAL SOLUTION OF A SPACE FRACTIONAL ORDER SOLUTE TRANSPORT SYSTEM

Shubham Jaiswal
Department of Mathematical Sciences, Indian Institute of Technology (BHU), Varanasi- 221005, India
Manish Chopra
Radiation Safety Systems Division, Bhabha Atomic Research Centre, Mumbai- 400085, India
S. Das
Department of Mathematical Sciences, Indian Institute of Technology (BHU), Varanasi- 221005, India

要約

In the present article a drive is taken to compute the solution of spatial fractional order advection-dispersion equation having a source/sink term with given initial and boundary conditions. The equation is converted to a system of ordinary differential equations using second-kind shifted Chebyshev polynomials, which are finally solved using the finite difference method. The striking feature of the article is the fast transportation of solute concentration as and when the system approaches fractional order from standard order for specified values of the parameters of the system.


Articles with similar content:

Control of Pseudo-Hyperbolic Systems by Concentrated Impacts
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Sergey I. Lyashko, Vladimir V. Semenov, Ivan I. Lyashko
Guaranteed State Estimation Algorithms for Linear Systems in the Presence of Bounded Noise
Journal of Automation and Information Sciences, Vol.47, 2015, issue 3
Vyacheslav F. Gubarev, Sergey V. Melnichuk
A HYBRID SOLUTION FOR SIMULATION OF 2-D CONTAMINANT TRANSPORT IN HETEROGENEOUS SUBSURFACE SYSTEMS
Hybrid Methods in Engineering, Vol.3, 2001, issue 2&3
Marco A. Leal, Nerbe J. Ruperti, Jr.
Analytical Synthesis of the Probabilistic Characteristics of One Class of Non-Markovian Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Sergey V. Sokolov
Synthesis of Robust Constrained Inventory Control in Supply Networks on the Base of Descriptor System Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Leonid M. Lyubchyk , Yuriy I. Dorofieiev